# SDR WX0A2022082274217

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 50,158 hours, 32,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EXIT LIGHT HAS BULBS OUT. / REMOVED AND REPLACED BULBS ON L-2 DOOR EXIT LIGHT SIGN IAW AMM 33-51-16-PB-401. OPS CHECK GOOD."
